Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

theGuru

Member
  • Total Reviews

    0
  • Content Count

    10
  • Joined

  • Last visited

Community Reputation

0 Neutral

About theGuru

  • Rank
    New Member
  1. Is it safe to take Zinc and Magnesium while on tane. I have eliminated my multi as it has vitamin A in it and am now wondering if I can supplement with zinc/magnesium. I don't see there being any reason not to just want a few opinions.
  2. I'm in the same boat as you. 9 weeks so far (pretty positive) first month 40 then 60 and my moderate acne as turned into severe acne. It is very painful at this point and my cheeks are in tremendous pain. I hope I get some improvement as well. My 3rd blootest is on the 15th but I don't have an appt this week but have one again in Feb. Let us know how your appointment goes.
  3. I certainly hope we start seeing results soon. I am kind of just trucking through this because I guess there has to be a light at the end of the tunnel but it is extremely frustrating and painful. My acne is much more severe now that I am on accutane as before breakouts would diminish in about a week but then come right back, now they are just lingering and accumulating it seems. Apparently the clearing comes on kind of all of a sudden so hopefully we both just start dramatically clearing up s
  4. Going into week 7 on monday I have still not seen any results from the tane. My skin and lips are dry but I have had a flare up of acne that isn't going away. My face feels very bumpy when I wash it and I am getting a lot of pimples on my cheeks where I didn't really get them before. I can't shave either as I am worried since the skin is so bumpy. I know it is supposed to make it worse but mine has not seen any improvement and I am getting really bad acne in the places I never got it before a
  5. Thanks for the encouragement bro and I wish you the best of luck. Also if anyone knows at what time did the redmarks start to vanish for you. Thanks.
  6. So far I have finished 1 month at 40 mgs daily and am moving onto 40mg/80mg alternating for the next 90 days. (my derm scheduled me bloodwork but I don't have an appointment for 3 months and already have all the pills) so I will be on this dosage for a while. I live in a very cold climate and my skin is usually dry and it got dry for the first bit on the tane but for the last week or so even with the increased dosage my skin really isn't dry at all and only two weeks ago it was crusty all over
  7. Yes, it's safe. I would strongly recommend that you not under any circumstances take one with more than 100% of the RDA as retinyl parmitate though. I usually try to take multivitamins with say, 50% retinyl parmitate and the rest in the beta carotene form. If you were to take multiple times the RDA for vitamin A as retinyl parmitate it might make the recovery from Accutane longer (although you should be mostly recovered by 8 months, and the liver clears within a week or two, the tissues of
  8. I have heard that it is advised to take around 400 iu's of vitamin e while on the tane. However I have read a few posts advising against it because the e will help with oil production which is exactly what accutane is trying to stop. I would like to hear what you all think about this. I myself doubt that the vit e can counteract what accutane is trying to do but I'd like to hear other's thoughts.
×